# SDR CALA2025070706250

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 78,150 hours, 32,271 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 60592101
- Part serial: A6274RP
- Condition: Faulted
- Location: Zone 800
- Part time: 779,374 hours, 734,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHTS ON AFTER ENG START. -CFDS SHOWING SLIDE BOTTLE EMER L INSPECTED BOTTLE FOR LH OVERWING EMERGENCY SLIDE.  TS REF TSM 25-62-00-810-805-A. INSPECTED LT OVERWING INFLATION BOTTLE AND FOUND TO BE APPROXIMATELY IN THE RED BAND. CONTACTED TOMC AND ADVISED TO REPLACE BOTTLE. GIVEN THE TEMPERATURE IN THE AFT CARGO, GAUGE INDICATING IN RED BAND. PFR PHOTO REMOVED AND REPLACE LT OW EMERGENCY EXIT SLIDE BOTTLE IN REF WITH AMM 25-62-46-400-001-A. WITNESSED REMOVAL AND INSTALL OF LH O/W EXIT SLIDE BOTTLE, SECURITY, SAFETY AND TORQUE, FOR THE ABOVE AMM, REF GMM 09-25-05
